# SDR UIEA2019051504203

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,897 hours, 10,409 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG TAI VALVE.( PERFORMED #2 ENG RUN AND TAI OPERATIONAL TEST. OPS CHECK GOOD. NO MESSAGE OR FAULT DISPLAYED. REF AMM 30-21-00. )
